Qualitative Analysis of an Implicit Singular Cauchy Problem

Authors

  • A. E. Zernov

Abstract

We consider a singular Cauchy problem for a first-order ordinary differential equation unsolved with respect to the derivative of the unknown function. We prove the existence of continuously differentiable solutions with required asymptotic properties.

Published

25.03.2001

Issue

Section

Research articles

How to Cite

Zernov, A. E. “Qualitative Analysis of an Implicit Singular Cauchy Problem”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 3, Mar. 2001, pp. 302-10, https://umj.imath.kiev.ua/index.php/umj/article/view/4253.